# SDR DALA2025072005440

- Difficulty date: July 19, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Aircraft: N575DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11717
- Aircraft time: 2,269 hours, 606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5075, AT GATE AFTER ENGINE SHUTDOWN STRONG FUME SCENT IMMEDIATELY AFTER TURNING ON APU BLEED.  SHUT OFF BLEED WITHIN 5 SECONDS OF NOTICING THE SMELL.   COMPLETED LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS) PER WORKCARD 2100-2007. (LP 7458663)
